# SDR MASA20220121061

- Difficulty date: January 21, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N241LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15066
- Aircraft time: 27,570 hours, 24,331 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Part number: 272955
- Condition: None
- Location: Right/Left Hand
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AND LEFT WING AILERON PCU OUTPUT LINKS REMOVED DUE WEAR DAMAGE AND DETAIL VISUAL INSPECTION PERFORMED. INSTALLED SERVICEABLE LINKS ON LEFT AND RIGHT AILERONS CRJ7/9-27-0021 R1 AND COMPLIED WITH AD 2006-04-05 AS A MAJOR PERMANENT REPAIR
